Posted 3/23/2011 3:49 PM (GMT -7)
Ive been depressed since I was about 12, I am on citalopram 60mg.
I have been doing ok on them, all they seem to do on good days is keep my mood stable.
But over the past 2 weeks, I seem to have taken a step back, I haven't missed any of my tablets, but my mood has gone down hill and I don't want to go out anywhere, I just can't face seeing anyone, not even passing another car.
I don't know whats causing it, mine and my husbands relationship is a bit strained at mo because I really can't face "rompy pompy".
anybody have any ideas about what could be going on?
I am a 23yo woman from the UK, my husband is my main carer.
Diagnosed with- FIBROMYALGIA, BORDERLINE PERSONALITY DISORDER, DEPRESSION, ANXIETY, CHRONIC FATIGUE SYNDROME, RESTLESS LEG SYNDROME, SERO NEGATIVE ARTHRITIS, INSOMNIA, LOW ENERGY, PANIC ATTACKS, OCD, IBS, MIGRAINES, FIBROCYSTIC BREAST DISEASE, LOW VITAMIN D.
BEEN REWARDED DISABILITY
Meds Citalopram 60mg, Tramadol 50mg x3, Mebeverine (for IBS) 135mg x3, Vitamin D 5000iu, Magnesium 250mg, Buscopan IBS Relief x3.